On the Integral Cohomology of Bianchi groups

Sengun, M.H. (2011) On the Integral Cohomology of Bianchi groups. Experimental Mathematics, 20 (4). pp. 487-505. ISSN 1058-6458

Abstract

Metadata

Authors/Creators:
  • Sengun, M.H.
Copyright, Publisher and Additional Information: © 2011 Taylor & Francis Group, LLC. This is an author produced version of a paper subsequently published in Experimental Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: math.NT; math.NT; math.KT
Dates:
  • Published: 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 13 Apr 2016 14:59
Last Modified: 25 Mar 2018 14:58
Published Version: http://dx.doi.org/10.1080/10586458.2011.594671
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/10586458.2011.594671
Related URLs:

Share / Export

Statistics